On a theorem of Mader

Research output: Contribution to journalArticle

39 Citations (Scopus)

Abstract

A relatively simple proof is given for (a slight strengthening of) a theorem of W. Mader on the existence of splittable pairs of edges in an undirected graph.

Original languageEnglish
Pages (from-to)49-57
Number of pages9
JournalDiscrete Mathematics
Volume101
Issue number1-3
DOIs
Publication statusPublished - May 29 1992

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'On a theorem of Mader'. Together they form a unique fingerprint.

  • Cite this